Publications with W. Hodges

All publications by Wilfrid Hodges and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:60 Hodges, W., Lachlan, A. H., & Shelah, S. (1977). Possible orderings of an indiscernible sequence. Bull. London Math. Soc., 9(2), 212–215. DOI: 10.1112/blms/9.2.212 MR: 0476525
Sh:109 Hodges, W., & Shelah, S. (1981). Infinite games and reduced products. Ann. Math. Logic, 20(1), 77–108. DOI: 10.1016/0003-4843(81)90012-7 MR: 611395
Sh:160 Hodges, W., & Shelah, S. (1986). Naturality and definability. I. J. London Math. Soc. (2), 33(1), 1–12. DOI: 10.1112/jlms/s2-33.1.1 MR: 829382
Sh:271 Hodges, W., & Shelah, S. (1991). There are reasonably nice logics. J. Symbolic Logic, 56(1), 300–322. DOI: 10.2307/2274921 MR: 1131747
Sh:301 Hodges, W., & Shelah, S. (2019). Naturality and definability II. Cubo, 21(3), 9–27. arXiv: math/0102060 DOI: 10.4067/s0719-06462019000300009 MR: 4077584
Sh:391 Hodges, W., Hodkinson, I. M., Lascar, D., & Shelah, S. (1993). The small index property for \omega-stable \omega-categorical structures and for the random graph. J. London Math. Soc. (2), 48(2), 204–218. DOI: 10.1112/jlms/s2-48.2.204 MR: 1231710